Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the algebra of bounded holomorphic martingales


Author: Hitoshi Arai
Journal: Proc. Amer. Math. Soc. 97 (1986), 616-620
MSC: Primary 46J15; Secondary 60G46
MathSciNet review: 845975
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The properties of the algebra $ {H^\infty }$ of bounded holomorphic martingales are further studied following the work of N. Th. Varopoulos [11]. The purpose of this paper is to discuss the behavior of weak* closed algebras $ B$ with $ {H^\infty }_ \ne ^ \subset B_ \ne ^ \subset {L^\infty }$ and the support sets of $ {H^\infty }$-functions. We also give some results on the factorization theorem for $ {H^\infty }$ and extreme points of the unit ball of $ {H^\infty }$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 60G46

Retrieve articles in all journals with MSC: 46J15, 60G46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0845975-4
PII: S 0002-9939(1986)0845975-4
Keywords: Holomorphic martingales, weak* Dirichlet algebras, Hardy spaces
Article copyright: © Copyright 1986 American Mathematical Society